# SDR RAIA00607045

- Difficulty date: July 30, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 15,019 hours, 13,089 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPV303211
- Part serial: MX641284
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 11,694 hours, 10,559 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 7990 - ALB - HYDRAULIC SYSTEM NR 1 FAIL.  MAINTENANCE FOUND NR 1 ENGINE DRIVEN HYDRAULIC PUMP TO BE LEAKING.  REMOVED AND REPLACED THE PUMP AND SERVICED THE SYSTEM WITH HYDRAULIC FLUID.
